# SDR DALA2016060904584

- Difficulty date: June 8, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N633DL
- Make and model: Boeing 757232
- Aircraft serial: 23614
- Aircraft time: 91,849 hours, 42,379 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 1681, STR 29R IS CORRODED IN CENTER OF STRINGER.  REMOVED CORROSION AND HAD 100 PERCENT MATERIAL LOSS.  FABRICATED REPAIR AND INSTALLED IAW SRM.
